caret icon Back to all discussions

after 8 years "without" ibs-c using ssri pills the symptoms came back

*sorry for my English is not my native language

I'm suffering from IBS-c since the age of 12 (today 29)
when I was 21 I went to some doctor that give me to try Desipramine 25mg.
I've used this pill for 4 years and then replace it to Venlafaxine 75mg & Quetiapine 50mg.
so for the the last 8 years I lived "without" IBS.
in the last week the symptoms came back
constipation
difficulty when pooping
Bad taste in the mouth (because of the constipation probably)
After poop does not feel completely empty
Abdominal pain
now im waiting to see the doctor again to see what he can do. i dont know why the pills stopped working suddenly.
Someone sympathizes with my case ?

  1. I understand your frustration! I personally haven't had this experience but I know the bad taste in the mouth can mean there's a change in the gut biome. My mouth tasted bad when my gut started to heal, but I'm sure it also happens when the gut is flaring. Along with your doctor, I also suggest working with a nutritionist that specializes in gut health. Please keep us updated if you feel; we'd love to hear how you're doing! Best wishes, Michaela (irritablebowelsyndrome.net Team Member)

    or create an account to reply.